# SDR USAA2013080200004

- Difficulty date: July 19, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 60,139 hours, 41,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - A CRACK WAS FOUND ON FUSELAGE SKIN AT BS 947, S24R. REPAIRED FUSELAGE SKIN IAW SRM 53-00-01-2R & EA 105003.
